| Model Number |
690R34 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Atrial Fibrillation (1729); Atrial Flutter (1730); Non specific EKG/ECG Changes (1817); Tachycardia (2095)
| Date of Event |
02/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure (open or catheter-based) and can be resolved with medical treatment or the implant of a permanent pacemaker (with the risk-benefit ratio in favor of implant of the percutaneous aortic valve).A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that on the same day post implant of this 25mm aortic bioprosthetic valve and 34mm tricuspid annuloplasty ring, a replacement permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as incomplete atrio-ventricular block (avb), atrial tachycardia, atrial flutter and atrial fibrillation.No additional adverse patient effects were reported.